Numerical verification of the Cohen-Lenstra-Martinet heuristics and of Greenberg's p-rationality conjecture - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal de Théorie des Nombres de Bordeaux Year : 2020

Numerical verification of the Cohen-Lenstra-Martinet heuristics and of Greenberg's p-rationality conjecture

Abstract

In this paper we make a series of numerical experiments to support Greenberg's p-rationality conjecture, we present a family of p-rational biquadratic fields and we find new examples of p-rational multiquadratic fields. In the case of multiquadratic and multicubic fields we show that the conjecture is a consequence of the Cohen-Lenstra-Martinet heuristic and of the conjecture of Hofmann and Zhang on the p-adic regulator, and we bring new numerical data to support the extensions of these conjectures. We compare the known algorithmic tools and propose some improvements.
Dans cet article nous apportons des éléments en faveur de la conjecture de Greenberg d'existence de corps p-rationnels à groupe de Galois connu. Nous introduisons une famille de corps biquadratiques p-rationnels et nous donnons des nouveaux exemples numériques de corps p-rationnels multiquadratiques de grand degré. Dans le cas des corps multiquadratiques et multicubiques on prouve que la conjecture est une conséquence de la conjonction de l'heuristique de Cohen-Lenstra-Martinet et d'une conjecture de Hofmann et Zhang portant sur le régulateur p-adique; nous apportons des nouveaux résultats numériques en faveur de ces conjectures. Une comparaison des outils existants nous amène à proposer des modifiquations algorithmiques.
Fichier principal
Vignette du fichier
p_rational_field.pdf (313.92 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01534050 , version 1 (07-06-2017)
hal-01534050 , version 2 (13-11-2017)
hal-01534050 , version 3 (18-12-2019)

Identifiers

Cite

Razvan Barbulescu, Jishnu Ray. Numerical verification of the Cohen-Lenstra-Martinet heuristics and of Greenberg's p-rationality conjecture. Journal de Théorie des Nombres de Bordeaux, 2020, 32 (1), pp.159-177. ⟨10.5802/jtnb.1115⟩. ⟨hal-01534050v3⟩
321 View
534 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More